Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 101485, 12 pages.
On Delay-Range-Dependent Stochastic Stability Conditions of Uncertain Neutral Delay Markovian Jump Systems
The delay-range-dependent stochastic stability for uncertain neutral Markovian jump systems with interval time-varying delays is studied in this paper. The uncertainties under consideration are assumed to be time varying but norm bounded. To begin with the nominal systems, a novel augmented Lyapunov functional which contains some triple-integral terms is introduced. Then, by employing some integral inequalities and the nature of convex combination, some less conservative stochastic stability conditions are presented in terms of linear matrix inequalities without introducing any free-weighting matrices. Finally, numerical examples are provided to demonstrate the effectiveness and to show that the proposed results significantly improve the allowed upper bounds of the delay size over some existing ones in the literature.
J. Appl. Math., Volume 2013 (2013), Article ID 101485, 12 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Xinghua; Xi, Hongsheng. On Delay-Range-Dependent Stochastic Stability Conditions of Uncertain Neutral Delay Markovian Jump Systems. J. Appl. Math. 2013 (2013), Article ID 101485, 12 pages. doi:10.1155/2013/101485. https://projecteuclid.org/euclid.jam/1394808052